I have recently been put on medication for vitamin d


Q: I have recently been put on medication for vitamin d defieciency and am taking 50,000 ui a week for eight weeks. Since week 2 i have been having terrible headaches along with nausea and slight dizzness. Last week i started vomiting but felt no flu like symptoms. Week 3 I immediately became naucious. Can this come from taking vitamin d? Also how quickly can you become vitamin d deficient?. I had blood work done about 6 months ago and my doctor did not say anythig about it and now when i get blood work done again im now deficient. I just do not know what to do. Ive never had health issues and its interrupts my daily activity because im either dizzy, naucious or both with a headache to follow and it does not help that my doctor (ive been to two different ones) seem so uninterested in helping me. I will also add that prior to this i was a drinker. Ive recently decided to quit and find adapt a healhtier lifestyle. Can this play a role?..any help would be greatly appreciated.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm suffering from pain in the lower abdomen and sometimes it goes all the way to my back and thigh but only on the l...

Q: Hi I had a medical termination almost 10 weeks ago and have still not had a period. The termination period wasn't th...

Q: Hello i had my last periods on 15 september i had unprotected sex with my boyfriend but he did not ejaculated in me,i...

Q: How do I get a circumcision when my GP says it's non threatening so I don't need one?

Q: Is it safe to masturbate while recovering from a concussion?


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon